# SDR QXEA200400239

- Difficulty date: March 24, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 5,792 hours, 4,511 cycles
- Engine: Ge CF348C1
- Engine time: 4,025 hours, 2,962 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Part time: 4,945 hours, 3,778 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DEN FLIGHT 4182 RETURN TO FIELD, NR 1 ENGINE VIBRATION.  MAINTENANCE REPLACED FAN BLADES SERIAL NUMBERS IHI7274N, IHI7276N, IHI7280N, IHI7281N, IHI7289N, IHI7291N, IHI7297N, IHI7298N, IHI7302N, IHI7303N.  OPERAITONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
